# SDR UALA2009101203213

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,906 hours, 12,260 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Restrictor Valve
- Part number: 9R3322
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 T-R ISO VALVE FAILED CHECK.  RESTRICTOR REMOVED AND REPLACED BY REDUCER (MS21916D10-8) AND PACKING (NAS1612-10).
